# SDR QXEA200603072

- Difficulty date: November 19, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 8,251 hours, 7,730 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Torn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PDX - AFT BAG DOOR AFT LOWER CORNER SEAL RETAINER HAS TORN AWAY FROM SKIN.  REPAIRED IAW RD8/4-52-094 AND SRM 51-25-05.
